MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE
Model Number 202.830
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: ktw.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent hardware removal of a right femur for osteomyelitis infection.The original date of surgery was (b)(6) 2019.All hardware was removed easily.There was (1) postoperatively broken screw.No fragments were generated from the broken implant.There was no surgical delay reported.No further information provided.This report is for (1) 2.7mm cortex screw self-tapping 30mm.This is report 12 of 15 for complaint (b)(4).

Brand Name
2.7MM CORTEX SCREW SELF-TAPPING 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12088737
Report Number2939274-2021-03319
Device Sequence Number11593969
Product Code HWC
UDI-Device Identifier10886982144812
UDI-Public(01)10886982144812
Combination Product (Y/N)N
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.830
Device Catalogue Number202.830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM CORTEX SCREW SELF-TAPPING 30MM; 2.7MM CORTEX SCREW SELF-TAPPING 30MM; 2.7MM CORTEX SCREW SELF-TAPPING 30MM; 3.5 LCKNG ATTACH PL FOR 4.5 LCP PL/4 H; 3.5 LCKNG ATTACH PL FOR 4.5 LCP PL/4 H; 4.5 CURVED BROAD LCP PL 12 HOLES/229; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM CORTEX SCREW SELF-TAPPING 40MM; 4.5MM CORTEX SCREW SELF-TAPPING 40MM; 4.5MM CORTEX SCREW SELF-TAPPING 50MM; 5.0 TI LCKNG SCR T25 SD 50 FOR IM NAILS; 9/125 DEG TI CANN TFNA 400/RIGHT - SILE; TFNA FENESTRATED SCREW 90MM - STERILE; UNK-TI LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109